# SDR 80807N550CS

- Difficulty date: August 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N550CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 2,425 hours, 1,688 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 99124877
- Part serial: 0581
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RT BRAKE WAS SEIZED. BOTH THE WHEEL AND TIRE WERE GROUND DOWN SIGNIFICANTLY. AIRCRAFT STOPPED ON THE RUNWAY AND CREW EXTINGUISHED A PIECE OF TIRE THAT HAD SHEARED AWAY. BRAKE WAS FROZEN, BRAKE AND WHEEL WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
